Orthogonal extensions in structural operational semantics

M.R. Mousavi, M.A. Reniers

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

10 Citations (Scopus)
26 Downloads (Pure)

Abstract

In this paper, we give novel and more liberal notions of operational and equational conservativity for language extensions. We motivate these notions by showing their practical application in existing formalisms. Based on our notions, we formulate and prove meta-theorems that establish conservative extensions for languages defined using Structural Operational Semantics (SOS).
Original languageEnglish
Title of host publicationAutomata, Languages and Programming (Proceedings 32rd International Colloquium, ICALP 2005, Lisbon, Portugal, July 11-15, 2005)
EditorsL. Caires, G.F. Italiano, L. Monteiro, C. Palamidessi, M. Yung
Place of PublicationBerlin
PublisherSpringer
Chapter98
Pages1214-1225
Number of pages12
ISBN (Electronic)978-3-540-31691-6
ISBN (Print)3-540-27580-0, 978-3-540-27580-0
DOIs
Publication statusPublished - 2005

Publication series

NameLecture Notes in Computer Science (LNCS)
Volume3580
ISSN (Print)0302-9743

Fingerprint

Dive into the research topics of 'Orthogonal extensions in structural operational semantics'. Together they form a unique fingerprint.

Cite this